# SDR BMAC050011

- Difficulty date: August 20, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N349PA
- Make and model: Boeing 727222
- Aircraft serial: 21898
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 651785216
- Condition: Leaking
- Location: Zone 500
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NR 1 SLAT WOULD NOT RETRACT.  SYSTEM "A" HYDRAULIC QUANTITY DECREASED TO 0.3 GALLONS.  MAINTENANCE REMOVED AND REPLACED NR 1 L/E SLAT ACTUATOR, LEAK AND OPS CHECK GOOD.
